What is the treatment for rid overdose?

If overdose happen. Contact your local poison control center or emergency room immediately. Symptoms of overdose may include nausea, vomiting, diarrhea, unusual drowsiness or dizziness, headache, coughing, and difficulty breathing. This medicine may be harmful if swallowed or inhaled. If you or someone you know may have ingested or inhaled this medicine, contact your , contact your local poison control center or er.

Related Questions

What's the best treatment to get rid of pesticide overdose?

Depends on pesticide. Pesticides have various chemicals with different treatments according to the chemical. Best option is to rush to the emergency room. They will contact poison control for you. Read more...

What's the best treatment to get rid of narcotic overdose?

Narcan (naloxone) The treatment for narcotic overdose is a drug called Narcan (naloxone). This blocks the receptors stimulated by the narcotics. The person immediately loses his/her high and goes into withdrawal and is very unhappy; but it beats the alternative, which is dying. Of course, the best treatment is to never get to that point. If narcotics are a problem for you, seek out na or celebrate recovery! Read more...
CALL 911!!! If you feel someone has taken too many narcotics, the safest option is to get that person to an emergency room asap! in terms of a non-emergent "overdose, " there really is nothing you can take besides prescription medications (like narcan). You just have to wait it out. Unfortunately, there is no vitamin or herbal treatment that will help--just time. Read more...

What's the best treatment to get rid of diphenhydramine overdose?

Let help. Fluids through an intravenous line (IV) , medicines to increase blood pressure, control an irregular heart rhythm, or control seizures , close monitoring of the heart and lungs , a breathing tube to help with breathing , other treatments based on complications that occur. Read more...
Emergency Room. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo.com/diphenhydramine-overdose/ Read more...